# SDR DHLA2009743DH567

- Difficulty date: November 8, 2008
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MID FLAP TRAILING EDGE SECTION, LOWER SUPPORT ANGLE WITH CRACKS AT WBL 112.  REPAIRED INBD MID FLAP T/E SECTION LOWER SUPPORT ANGLE BETWEEN WBL70.59 AND WBL249.3 IAW SRM 51-40-4 FIG 1.
